On the papers of Ramachandra and Kátai
A. Sankaranarayanan, K. Srinivas (1992)
Acta Arithmetica
Similarity:
A. Sankaranarayanan, K. Srinivas (1992)
Acta Arithmetica
Similarity:
Simić, Slavko (2008)
Novi Sad Journal of Mathematics
Similarity:
Mironov, A.E. (2000)
Siberian Mathematical Journal
Similarity:
Jakimczuk, Rafael (2011)
Journal of Integer Sequences [electronic only]
Similarity:
Ratan Kumar Dutta (2012)
Kragujevac Journal of Mathematics
Similarity:
Robert Černý, Silvie Mašková (2010)
Czechoslovak Mathematical Journal
Similarity:
Let be a bounded open set in , . In a well-known paper , 20, 1077–1092 (1971) Moser found the smallest value of such that We extend this result to the situation in which the underlying space is replaced by the generalized Zygmund space , the corresponding space of exponential growth then being given by a Young function which behaves like for large . We also discuss the case of an embedding into triple and other multiple exponential cases.
Nicolas Gouillon (2006)
Journal de Théorie des Nombres de Bordeaux
Similarity:
We give an explicit lower bound for linear forms in two logarithms. For this we specialize the so-called Schneider method with multiplicity described in []. We substantially improve the numerical constants involved in existing statements for linear forms in two logarithms, obtained from Baker’s method or Schneider’s method with multiplicity. Our constant is around instead of .